skin-hair-icon
Itchy rashes on two places on leg
Hi, I am facing itchy rashes on leg for last 3 months. As per doctor suggestion started using Betnovat with chinoform cream. It's working fine. when I stop using this cream itchy rashes comes back on same places. Could you please suggest the solution. Thanks in advance, Adi
31 Views v

Answers (4)

Like the answers? Consult privately with the doctor of your choice

Cannot comment on someone else's treatment. Please send photos using online consult option for proper examination diagnosis and treatment
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Don't worry...you are suffering from eczematous dermatitis causing this problem... Specific medicine available for good control... Treatment depends on the severity..Do direct online consultation for detailed prescription by sending photos.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Betnovate cream will cure the existing rash ,preventing  recurrence depends on the general measures like avoiding triggering agents and adequate preventive measures,do direct online consultation for further evaluation and treatment
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Kindly consult online with relevant photographs for proper diagnosis and management
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.